# SDR CALA2025010600038

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 79,168 hours, 28,673 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R2
- Condition: Cracked
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV A SMOKE DETECTOR HAS CRACKS REMOVED AND REPLACED LAV A SMOKE DETECTOR IAW B737 AMM TASK 26-1 4-01-000-802 AND B737 AMM TASK 26-14-01-400-802. OPERAIONAL TEST OK.
